Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bstarr

Accutane and swollen ankle?

Recommended Posts

So I've recently started taking Isotretinoin (Myorisan 40mg), only 5 days into treatment so far. I've noticed 2 days ago I had ankle pain and swelling, if I feel it and move my foot up and down it creaks. If that makes any sense. It hurts to walk on it and feels like it's creaking when I walk on it. I didn't sprang it or twist it or anything of the sort, which is why this is worrying me a little bit. Another thing I notice is, around 5 hours after taking it my stomach gets all bubbly and makes very loud noises although I'm not hungry and it's never happened before. So could this medicine cause one ankle to swell and hurt and is it anything I should probably be worried about? Thanks.

Share this post


Link to post
Share on other sites

Hey bstarr. These issues are probably best to be taken up with your derm. Don't take these signs lightly. There are reports of joint effusion from the use of accutane. What that means is fluid expressed within the joint, and in your case, it would be the ankle. Although its not a severely damaging condition, its something that should be addressed especially to rule out other causes since this can be and be caused by something completely different. It's always safe to see a professional in person. The other symptom seems to be bloating and gurgling of the stomach? I've never experienced this while on accutane. The two symptoms you're describing, from what I believe, aren't very common... If I were in your shoes I would schedule an appointment with the derm and maybe consider discontinuing the accutane for the time being.

Edited by HospitalBum

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×